# SDR HALA20250908274

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 48,915 hours, 7,915 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Faulted
- Location: Vhf 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - COM VHF3 DATA FAULTS. REMOVED AND REPLACED VHF #3 TRANSCEIVER PER AMM 23-12-33.
